Follow
Dimple Chalishajar
Dimple Chalishajar
Virginia Military Institute
Verified email at vmi.edu - Homepage
Title
Cited by
Cited by
Year
Controllability of mixed Volterra–Fredholm-type integro-differential inclusions in Banach spaces
YK Chang, DN Chalishajar
Journal of the Franklin Institute 345 (5), 499-507, 2008
582008
Existence and uniqueness results for boundary value problems of higher order fractional integro-differential equations involving gronwall's inequality in banach spaces
DN Chalishajar, K Karthikeyan
Acta Mathematica Scientia 33 (3), 758-772, 2013
472013
Controllability of second order impulsive neutral functional differential inclusions with infinite delay
DN Chalishajar
Journal of Optimization Theory and Applications 154 (2), 672-684, 2012
422012
Trajectory controllability of nonlinear integro-differential system
DN Chalishajar, RK George, AK Nandakumaran, FS Acharya
Journal of the Franklin Institute 347 (7), 1065-1075, 2010
382010
Exact controllability of the nonlinear third-order dispersion equation
RK George, DN Chalishajar, AK Nandakumaran
Journal of Mathematical Analysis and Applications 332 (2), 1028-1044, 2007
372007
Controllability of impulsive partial neutral funcional differential equation with infinite delay
DN Chalishajar
International Journal of Mathematical Analysis 5 (8), 369-380, 2011
322011
Controllability of mixed Volterra–Fredholm-type integro-differential systems in Banach space
DN Chalishajar
Journal of the Franklin Institute 344 (1), 12-21, 2007
322007
Approximate controllability of abstract impulsive fractional neutral evolution equations with infinite delay in Banach spaces
DN Chalishajar, K Malar, K Karthikeyan
Electron. J. Differ. Equ 2013 (275), 1, 2013
262013
Controllability of nonlinear integro-differential third order dispersion system
DN Chalishajar
Journal of Mathematical Analysis and Applications 348 (1), 480-486, 2008
262008
New analytical technique for solving a system of nonlinear fractional partial differential equations
H Thabet, S Kendre, D Chalishajar
Mathematics 5 (4), 47, 2017
242017
Some qualitative behavior of solutions of general class of difference equations
O Moaaz, D Chalishajar, O Bazighifan
Mathematics 7 (7), 585, 2019
232019
Existence, uniqueness and Ulam’s stability of solutions for a coupled system of fractional differential equations with integral boundary conditions
D Chalishajar, A Kumar
Mathematics 6 (6), 96, 2018
222018
Controllability of second order semi-linear neutral impulsive differential inclusions on unbounded domain with infinite delay in Banach spaces
DN Chalishajar, FS Acharya
Bulletin of the Korean Mathematical Society 48 (4), 813-838, 2011
222011
Boundary value problems for impulsive fractional evolution integrodifferential equations with Gronwall’s inequality in Banach spaces
DN Chalishajar, K Karthikeyan
Discontinuity, Nonlinearity, and Complexity 3 (1), 33-48, 2014
192014
Controllability of neutral impulsive differential inclusions with non-local conditions
DN Chalishajar, FS Acharya
Applied Mathematics 2 (12), 1486, 2011
172011
Controllability of damped second-order initial value problem for a class of differential inclusions with nonlocal conditions on noncompact intervals
DN Chalishajar
Applied Analysis And Differential Equations, 55-68, 2007
172007
A study of controllability of impulsive neutral evolution integro-differential equations with state-dependent delay in Banach spaces
D Chalishajar, A Anguraj, K Malar, K Karthikeyan
Mathematics 4 (4), 60, 2016
162016
Existence of fractional impulsive functional integro-differential equations in Banach spaces
D Chalishajar, C Ravichandran, S Dhanalakshmi, R Murugesu
Applied System Innovation 2 (2), 18, 2019
112019
Existence of mild solutions for fractional impulsive semilinear integro-differential equations in Banach spaces
DN Chalishajar, K Karthikeyan, JJ Trujillo
Communications on Applied Nonlinear Analysis 19 (4), 45, 2012
112012
Trajectory controllability of second order nonlinear integro-differential system: An analytical and a numerical estimation
D Chalishajar, H Chalishajar
Differential Equations and Dynamical Systems 23 (4), 467-481, 2015
102015
The system can't perform the operation now. Try again later.
Articles 1–20